Volume 2, Issue 2
Existence of Rational Interpolation Function and an Open Problems of P Turan

Guo-Liang Xu

J. Comp. Math., 2 (1984), pp. 170-179

Preview Full PDF BiBTex 0 227
  • Abstract

An existence theorem of rational interpolation function for the sufficitent condition has correctly been stated by Macon-Dupree in[2], but some arguments in their proof are not ture. In this paper:(i) A related theorem for both the sufficient and necessary condition is asserted and proved by a new and rigorous approach, namely by introducing the notion of (m/n) quasi-rational interpolant of a given function. (ii) With use of these results thus obtained an open problem proposed by P. Turan in [4] is completely solved.

  • History

Published online: 1984-02

  • Keywords

  • AMS Subject Headings

  • Cited by